American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B34) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Sandro Coriasco and Michael Ruzhansky. Global $L^p$ continuity of Fourier integral operators. Trans. Amer. Math. Soc. 366 (2014) 2575-2596.
Abstract, references, and article information   
View Article: PDF

[2] Jacob S. Christiansen and Mourad E. H. Ismail. A moment problem and a family of integral evaluations. Trans. Amer. Math. Soc. 358 (2006) 4071-4097. MR 2219011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1